American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34C10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 196 found      Go to page: 1 2 3 4 5 > >>

[31] A. S. Atadan. A variation of the intrinsic multiple-scale harmonic balance method. Quart. Appl. Math. 54 (1996) 401-406. MR MR1402401.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] B. J. Harris and Q. Kong. On the oscillation of differential equations with an oscillatory coefficient . Trans. Amer. Math. Soc. 347 (1995) 1831-1839. MR 1283552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] John Gregory and H. R. Hughes. Random quadratic forms . Trans. Amer. Math. Soc. 347 (1995) 709-717. MR 1254841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Paul W. Eloe and Jerry Ridenhour. Sign properties of Green's functions for a family of two-point boundary value problems . Proc. Amer. Math. Soc. 120 (1994) 443-452. MR 1172948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] L. H. Erbe and Peng Xiang Yan. Oscillation criteria for Hamiltonian matrix difference systems . Proc. Amer. Math. Soc. 119 (1993) 525-533. MR 1172949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] M. A. El-Sayed. An oscillation criterion for a forced second order linear differential equation . Proc. Amer. Math. Soc. 118 (1993) 813-817. MR 1154243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Lynn H. Erbe, Qingkai Kong and Shi Gui Ruan. Kamenev type theorems for second-order matrix differential systems . Proc. Amer. Math. Soc. 117 (1993) 957-962. MR 1154244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] S. Umamaheswaram. An analogue of Lyapunov's criterion for $(m,n-m)$-disfocality . Proc. Amer. Math. Soc. 117 (1993) 665-671. MR 1150655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Norbert Steinmetz. Linear differential equations with exceptional fundamental sets. II . Proc. Amer. Math. Soc. 117 (1993) 355-358. MR 1081702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] James S. W. Wong. Oscillation criteria for second order nonlinear differential equations with integrable coefficients . Proc. Amer. Math. Soc. 115 (1992) 389-395. MR 1086346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] G. Ladas, C. Qian and J. Yan. A comparison result for the oscillation of delay differential equations . Proc. Amer. Math. Soc. 114 (1992) 939-947. MR 1052575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Zong Qi Deng and Shi Gui Ruan. Oscillation with respect to partial variables of linear second-order differential systems . Proc. Amer. Math. Soc. 113 (1991) 777-783. MR 1070514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Uri Elias. Zeros of solutions and of Wronskians for the differential equation $L\sb ny+p(x)y=0$ . Trans. Amer. Math. Soc. 324 (1991) 27-40. MR 1005078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] G. Ladas, Ch. G. Philos and Y. G. Sficas. Oscillations in neutral equations with periodic coefficients . Proc. Amer. Math. Soc. 113 (1991) 123-134. MR 1045596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] A. Hinkkanen and John Rossi. Schwarzian derivatives and zeros of solutions to second order linear differential equations . Proc. Amer. Math. Soc. 113 (1991) 741-746. MR 1069689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Franz Brüggemann. On solutions of linear differential equations with real zeros; proof of a conjecture of Hellerstein and Rossi . Proc. Amer. Math. Soc. 113 (1991) 371-379. MR 1057941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Fu Hsiang Wong. Zeros of solutions of a second order nonlinear differential inequality . Proc. Amer. Math. Soc. 111 (1991) 497-500. MR 1034889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] James S. W. Wong. An oscillation theorem for second order sublinear differential equations . Proc. Amer. Math. Soc. 110 (1990) 633-637. MR 1000170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Yuan Ji Cheng. Oscillation in nonautonomous scalar differential equations with deviating arguments . Proc. Amer. Math. Soc. 110 (1990) 711-719. MR 1023349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] N. Parhi and P. Das. Asymptotic property of solutions of a class of third-order differential equations . Proc. Amer. Math. Soc. 110 (1990) 387-393. MR 1019279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Manabu Naito. Nonoscillatory solutions of second order differential equations with integrable coefficients . Proc. Amer. Math. Soc. 109 (1990) 769-774. MR 1019278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Ju Rang Yan. On the distance between zeroes and the limit-point problem . Proc. Amer. Math. Soc. 107 (1989) 971-975. MR 984825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] A. Dzurnak and A. B. Mingarelli. Sturm-Liouville equations with Besicovitch almost-periodicity . Proc. Amer. Math. Soc. 106 (1989) 647-653. MR 938910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] James S. W. Wong. Oscillation theorems for second order nonlinear differential equations . Proc. Amer. Math. Soc. 106 (1989) 1069-1077. MR 952324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Calvin D. Ahlbrandt, Jerry Ridenhour and Russell C. Thompson. Oscillation of superlinear matrix differential equations . Proc. Amer. Math. Soc. 105 (1989) 141-148. MR 946622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] B. G. Zhang and K. Gopalsamy. Oscillation and nonoscillation in a nonautonomous delay-logistic equation. Quart. Appl. Math. 46 (1988) 267-273. MR 950601.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[57] Steven B. Bank. A note on the location of complex zeros of solutions of linear differential equations. Bull. Amer. Math. Soc. 18 (1988) 35-38. MR 919655.
Abstract, references, and article information   
View Article: PDF

[58] Darrel Hankerson and Allan Peterson. Comparison theorems for eigenvalue problems for $n$th order differential equations . Proc. Amer. Math. Soc. 104 (1988) 1204-1211. MR 946624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] P. W. Eloe and Johnny Henderson. Some analogues of Markov and Descartes systems for right disfocality . Proc. Amer. Math. Soc. 99 (1987) 543-548. MR 875394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Jaromír Šimša. Asymptotic integration of a second order ordinary differential equation . Proc. Amer. Math. Soc. 101 (1987) 96-100. MR 897077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 196 found      Go to page: 1 2 3 4 5 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia